A causal stroll in the park took an unexpected turn yesterday for one dog walker in Bradford.
The owner who has chosen to remain anonymous, was walking their 17 month older Whippet named Blue (slightly ironic) when it sniffed out a stash of blue heart shaped pills. Which of course, it ate. Just think for a moment how fast whippets are, they are built for speed. Then think how fast one would become once it’s full of ecstasy, mind blown.
The owner took Blue and the remainder of the pills (good work) back to their house. Which was when things took a turn for the worse.
He started foaming at the mouth and became unsteady on his paws. Sound familiar? I’m sure we’ve all bumped into a few humans suffering from the same ailment at various festivals across the globe. They rushed the dog into the PDSA’s hospital in Bradford. By this time he’d collapsed and the owners were told the toxins from the beans were causing organ failure. PDSA head nurse was quoted saying:
He was admitted and lifesaving treatment was started straight away. He was put on an IV drip and received activated charcoal to absorb the toxins. Without the treatment, he would have not made it through the night.
You’ll be pleased to hear Blue made a full recovery, and is now known by all his mates as the wiggiest dog in Bradford. You’ll be less pleased to hear the police took the left over pills, thought the owner was onto a winner there didn’t you.
So the moral of the story is next time you see someone like this, all they need is a spot of activated charcoal.